# SDR 95UAL747015

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8055010000
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT RETURNED TO GATE WITH AN OVEN FIRE.  REPLACED OVEN.  REMOVED OVEN WAS DISASSEMBLED AND A SMALL DEPOSIT OF SOLIDIFIED PLASTIC WAS FOUND ADHERING TO UPPER SURFACE OF OVEN UPPER INTERNAL BAFFLE PLATE CLOSEST TO FAN MOTOR AND BURNER ELEMENTS.  IDENTIFICATION OF SOURCE OF PLASTIC IS UNKNOWN.  NO DEFECTS IN OVEN PROPER.
